RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 11, Pages 1904–1913 (Mi de6360)  

Ordinary Differential Equations

Perturbation theory in a complex domain for equations of Turritin type with a small parameter multiplying the derivative

L. Yu. Motylev

Moscow Engineering Building Institute

Full text: PDF file (1019 kB)

Bibliographic databases:
UDC: 517.928.2
Received: 14.10.1985

Citation: L. Yu. Motylev, “Perturbation theory in a complex domain for equations of Turritin type with a small parameter multiplying the derivative”, Differ. Uravn., 23:11 (1987), 1904–1913

Citation in format AMSBIB
\Bibitem{Mot87}
\by L.~Yu.~Motylev
\paper Perturbation theory in a complex domain for equations of Turritin type with a small parameter multiplying the derivative
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 11
\pages 1904--1913
\mathnet{http://mi.mathnet.ru/de6360}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928238}
\zmath{https://zbmath.org/?q=an:0659.34069}


Linking options:
  • http://mi.mathnet.ru/eng/de6360
  • http://mi.mathnet.ru/eng/de/v23/i11/p1904

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019